Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had protected sex. Took morning after pill. Feeling abdominal pain and light headaches. Chances of pregnancy?

Hie.l am last period was on the 19th of June,had protected sex on day 13,19 and 20.On day 15 l took a morning after pill just in case.We always use condoms and none of them broke,l just wanted to put my mind at ease.l m expecting my menses in the next 3-7days.l now have abdominal pain , flu ,light headaches that just come and go.Does this mean my method of contraceptive failed me?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
the emergency contraceptive pills can possibly protect from pregnancy as you have taken within time after intercourse,
they are having side effects like menstrual irregularities, they can prepone and postpone the periods depending on the time when they have taken, and can also cause symptoms like pain abdomen etc,
if you do not get periods within expected date, you once check for pregnancy as the tablets are having 1% failure rate.

take care
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor